A 21-year-old wom an com plained to her physician of recurrent nausea lasting m ost of the day. The.

A 21-year-old wom an com plained to her physician of recurrent nausea lasting m ost of the day. The wom an had been su ering from a urinary tract infection presently being treated w ith cipro oxacin and from gastroesophageal re ux disease presently being treated w ith om eprazole. She also routinely took ibuprofen during her m enstrual period. One week ago, she started taking a contraceptive pill (ethinyl estradiol and norgestrel). Which of the follow ing drugs m ost likely caused the patient’s nausea? A. Ethinyl estradiol B. Cipro oxacin C. Norgestrel D. Om eprazole E. Ibuprofen

Don't use plagiarized sources. Get Your Custom Essay on
A 21-year-old wom an com plained to her physician of recurrent nausea lasting m ost of the day. The.
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*